MAUDE Adverse Event Report: ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT

ETHICON INC. DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE; SURGICAL SEALANT
Catalog Number CLR602
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/02/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported a patient underwent an unknown procedure on (b)(6) 2024 and topical skin adhesive was used.Material is unsuitable for use, a strange liquid is coming out and damages the material.Additional information has been requested.

Brand Name
DERMABOND PRINEO 60CM MSH 3.8ML ADHESIVE
Common Device Name
SURGICAL SEALANT
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-SAN LORENZO PR
road 183, km 8.3
san lorenzo 00754
*   00754
Manufacturer Contact
orla o'mahony
1000 route 202
raritan, NJ 08869
3035526892
MDR Report Key22241639
Report Number2210968-2025-07007
Device Sequence Number9041796
Product Code OMD
UDI-Device Identifier10705031024168
UDI-Public(01)10705031024168(11)240611(17)260531(10)101J0U
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K082289
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2026
Device Catalogue NumberCLR602
Device Lot Number101J0U
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/19/2025
Initial Report FDA Received Date06/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown